Alert archive / Kansas / Flash Flood Warnings in 2004

Flash Flood Warning 37, NWS Topeka, KS

July 6, 2004Clay County, Pottawatomie County, Riley County, Kansas

NWS Topeka, KS issued this flash flood warning at Jul 6, 2004, 3:17 AM CDT for Clay County, Pottawatomie County, Riley County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2004, 3:17 AM CDT (08:17 UTC)
Expired
Jul 6, 2004, 6:15 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Clay County, KS, Pottawatomie County, KS, Riley County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1253 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 060818
FFWTOP
KSC027-149-161-061115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
317 AM CDT TUE JUL 6 2004

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS
  POTTAWATOMIE COUNTY IN NORTHEAST KANSAS
  CENTRAL RILEY COUNTY IN NORTHEAST KANSAS

* UNTIL 615 AM CDT

* AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM THUNDERSTORMS. RADAR ESTIMATED AMOUNTS OF
TWO TO THREE INCHES.

* LOCATIONS IMPACTED INCLUDE...
  RANDOLPH
  LOUISVILLE
  OLSBURG
  WESTMORELAND
  BLAINE
  WHEATON
  ONAGA
  RILEY

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3954 9722 3924 9719 3925 9612 3954 9616

$$
1 follow-up statement
000 
WGUS73 KTOP 061041
FFSTOP
KSC027-149-161-061115-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
540 AM CDT TUE JUL 6 2004


...FLASH FLOOD WARNING FOR CLAY AND RILEY COUNTIES HAVE BEEN 
CANCELLED...

...A FLASH FLOOD WARNING CONTINUES UNTIL 615 AM CDT FOR POTTAWATOMIE 
COUNTY...

AT 526 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS OVER CENTRAL AND EASTERN 
POTTAWATOMIE COUNTY. ADDITIONAL RUNOFF MAY CAUSE FLOODING ACROSS 
PORTIONS OF SOUTHERN AND EASTERN POTTAWATOMIE COUNTY.

LOCATIONS IMPACTED INCLUDE...
  BELVUE
  ST MARYS
  ST GEORGE
  BLAINE
  ONAGA
  OLSBURG
  WESTMORELAND
  EMMETT

AT 530 AM...STATE HIGHWAY 24 WAS CLOSED DO TO FLOODING WEST OF ST 
MARYS.

ADDITIONAL RAINFALL AND RUNOFF MAY CAUSE FLASH FLOODING OF 
INTERSECTIONS AND ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. THE WATER
MAY BE VERY DEEP. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3954 9722 3924 9719 3925 9612 3954 9616

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 9:58 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jul 5, 9:58 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
958 PM CDT MON JUL 5 2004

.DISCUSSION...
MCS/SQUALL LINE OVER CENTRAL NE AND WEST-CENTRAL KS WILL MOVE
EAST-SOUTHEAST THROUGH THE NIGHT. I WILL UPDATE ZONES TO INCREASE
POPS ACROSS THE WESTERN AND CENTRAL COUNTIES TO DEFINITE 80 POPS OR
GREATER...THEN LIKELY ACROSS THE EASTERN COUNTIES. THE THUNDERSTORMS
SHOULD MOVE INTO REPUBLIC COUNTY AROUND 1130 PM AND THEN MOVE EAST
ACROSS THE FA THROUGH THE MORNING HOURS. A FEW OF THE THUNDERSTORMS
MAY BE SEVERE WITH LARGE HAIL AND STRONG OUTFLOW WINDS.  ILL LET
THE NEXT SHIFT UPDATE SECOND PERIOD SINCE THE MOVEMENT OF THE
MCS/SQUALL LINE IS A BIT FASTER THAN WHAT THE MODELS SHOW.  I DID
INCLUDE THE REMAINDER OF EAST-CENTRAL AND PORTIONS OF NORTHEAST KS
IN THE FLASH FLOOD WATCH DUE TO EXPECTED HEAVY RAINFALL. I WILL
UPDATE ZONES BY 1030 PM.

PREVIOUS DISCUSSION
ANOTHER SHORT WAVE CAN BE SEEN ON WATER VAPOR MOVING INTO THE NEB
PANHANDLE AT 20Z. THIS WAVE HAS AIDED CONVECTION TO DEVELOP OVER THE
HIGHER TERRAIN OF CO. THESE THUNDERSTORMS ARE EXPECTED TO CONGEAL
INTO ANOTHER MCS AND MOVE ACROSS CENTRAL KS INTO SOUTHEAST KS. THE
LATEST MESO ETA PROPAGATES THE MCS MORE SOUTHERLY ACROSS SOUTHWEST
KS WHILE THE GFS BRINGS IT ACROSS EAST CENTRAL KS. HAVE FOLLOWED THE
EARLIER VERSION OF THE ETA AND GFS THINKING THAT THE MCS WILL
PROPAGATE MORE EAST SOUTH EASTERLY INTO CENTRAL AND SOUTHEAST KS
OVER NIGHT AND TUESDAY MORNING. CORFIDI VECTORS WOULD SUPPORT THIS
AND UPPER FLOW IS GENERALLY WEST SOUTHWEST. AS THE SHORTWAVE MOVES
ACROSS...LAPSE RATES ARE EXPECTED TO STEEPEN AND SOME STRONG WINDS
AND HAIL ARE POSSIBLE AGAIN TONIGHT SIMILAR TO LAST NIGHT. THE
BIGGEST CONCERN THOUGH IS HEAVY RAIN FROM THE THUNDERSTORMS. PW/S
ARE PROGGED TO BE 1.5 TO 1.75 INCHES WHICH WOULD SUPPORT RAINFALL
RATES OF AN INCH PER HOUR. SOILS REMAIN RELATIVELY MOIST AND FLASH
FLOOD GUIDANCE REFLECTS THIS. HAVE DECIDE TO ISSUE A FLOOD WATCH
FOR NORTH CENTRAL AND EAST CENTRAL KS MAINLY FOR THE OVERNIGHT AND
MORNING HOURS. EXPECT THE MCS TO STILL BE IN THE EASTERN HALF OF THE
FORECAST AREA FOR A GOOD PORTION OF THE MORNING TUESDAY.

INITIALLY TUESDAY NIGHT THROUGH FRIDAY LOOK TO DRY OUT WITH MODELS
SHOWING SHORTWAVE RIDGING BUILDING OVER THE SOUTHERN AND CENTRAL
PLAINS. HOWEVER THE RIDGE DOES NOT LOOK LIKE IT WILL BE ABLE TO
COMPLETELY SUPPRESS PRECIP CHANCES. BOTH THE GFS AND ETA SHOW WEAK
VORTICITY MAX ROUNDING THE RIDGE OR GETTING TRAPPED UNDERNEATH IT.
WHILE THE PARADE OF MCS SHOULD BE OVER ISOLATED OR SCATTERED
CONVECTION CAN NOT BE COMPLETELY RULED OUT. THE OTHER THING TO
CONSIDER IS WARMING MID LEVEL TEMPS AND WHETHER THE ATMOSPHERE
BECOMES CAPPED.

HAVE INSERTED SLIGHT CHANCE POPS FOR WEDNESDAY NIGHT. MODELS SHOW
WAA WITH ISENTROPIC UP GLIDE DEVELOPING ON THE BACK SIDE OF A WEAK
SURFACE RIDGE. HAVE ONLY GONE WITH SLIGHT CHANCES FOR NOW BECAUSE
THE ETA AND GFS DIFFER ON WHERE THE BEST LIFT DEVELOPS. BOTH ON THE
THETA-E AND ISENTROPIC CHARTS...THE ETA IS FURTHER NORTH NEAR THE
NEB/KS STATE LINE WHILE THE GFS DEVELOPS THE BEST LIFT ACROSS
SOUTHERN KS. ALSO NOTICE THE RIDGE BRAKES DOWN THURSDAY AFTERNOON
ACROSS THE SOUTHERN MS RIVER VALLEY AND INTO SOUTHERN MO. THERE MAY
BE SOME DIURNAL SHOWERS OR THUNDERSTORMS DEVELOP IN EXTREME EASTERN
KS UNDER THIS WEAKNESS IN THE RIDGE...BUT HAVE NOT INCLUDED ANY
POPS JUST YET. THINK THAT MID LEVEL CAP /700MB TEMPS 10-12C/ SHOULD
HOLD FOR THE MOST PART WITH NO SIGNIFICANT DYNAMICS TO BREAK IT AND
ANY ACTIVITY SHOULD BE ISOLATED AT BEST AND MAINLY EAST FOR THE
FORECAST AREA.

HAVE LOWERED HIGHS TUESDAY AND LOWS TUESDAY NIGHT BY ABOUT 10
DEGREES ACROSS THE BOARD. THINK THAT CLOUD COVER AND PRECIP DURING
THE MORNING WILL LIMIT HEATING ACROSS EAST CENTRAL KS. ADDITIONALLY
MODELS SHOW FALLING THICKNESSES DURING THE DAY WITH CAA BEHIND THE
MCS. WITH SKIES CLEARING OUT TUESDAY NIGHT...DRYER AIR MOVING IN
SHOULD ALLOW MOST AREAS TO FALL INTO THE UPPER 50S WEDNESDAY
MORNING. TEMPERATURES THEN WARM UP INTO THE LOWER 90S FOR THURSDAY
AND FRIDAY. MODELS PROG 850 TEMPS INCREASING TO 18-21C BY
THURSDAY WITH A THERMAL RIDGE DEVELOPING ACROSS WESTERN AND CENTRAL
KS. SOUTHERLY WINDS AND DEWPOINTS IN THE MID TO UPPER 60S SHOULD
HOLD OVERNIGHT LOWS TO AROUND 70 AS WELL.

FOR FRIDAY THROUGH THE WEEKEND...SOUTHWESTERLY FLOW DEVELOPS WITH
THE BULK OF THE WESTERLIES ACROSS THE NORTHERN ROCKIES AND NORTHERN
PLAINS. MODELS SHOW A FRONTAL BOUNDARY TRYING TO MOVE INTO KS BY
SUNDAY...AND LOOK TO BE SLOWER THAN PREVIOUS RUNS. IT IS HARD TO
ARGUE WITH THE SLOWER TIMING GIVEN THE SYNOPTIC PATTERN AND HAVE
ADJUSTED POPS FOR THIS. OVERALL THINK CONVECTION SHOULD BE NOCTURNAL
MAINLY SATURDAY NIGHT AND SUNDAY NIGHT. DO NOT HAVE A LOT OF
CONFIDENCE IN THE EXACT TIMING OF THE FRONT AND HAVE RETAINED THE
MAIN IDEA FROM THE PREVIOUS FORECAST WITH SLIGHT CHANCES ACROSS
NORTH CENTRAL AND FAR NORTHEAST KS FRIDAY NIGHT WITH SLIGHT CHANCES
SPREADING ACROSS THE REST OF THE FORECAST AREA SATURDAY. THERE IS
SOME CONCERN ABOUT THE BOUNDARY STALLING OUT ACROSS NORTHERN OR
CENTRAL KS FOR SUNDAY AND MONDAY. HAVE HELD ONTO POPS THROUGH SUNDAY
NIGHT BUT HAVE LEFT MONDAY DRY FOR NOW WITH THE UNCERTAINTY IN WHERE
THE FRONT WILL BE ON DAY 7.

&&

.TOP...WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH 10 PM TONIGHT TO 6 AM TUESDAY FOR
KSZ008-009-020-021-034-035.
FLOOD WATCH 1AM TO NOON TUESDAY FOR
KSZ022-036>038-054>056-058-059.

&&

WOLTERS
Hazardous weather outlook, Jul 5, 9:09 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT MON JUL 5 2004

KSZ008>012-020>024-026-034>040-054>056-058-059-061000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
909 PM CDT MON JUL 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BE SPREADING FROM
PORTIONS OF NORTH CENTRAL KANSAS...SOUTHEAST ACROSS NORTHEAST KANSAS
INTO EAST CENTRAL KANSAS DURING THE OVERNIGHT HOURS.  WIND GUSTS
AROUND 70 MPH AND LARGE HAIL COULD ACCOMPANY THE STRONGER STORMS.
LOCALLY HEAVY RAINS WILL ALSO BE POSSIBLE.  A FLOOD WATCH IS POSTED
FOR PORTIONS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL
KANSAS FOR THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS SHOULD BE ONGOING TUESDAY MORNING ACROSS EAST CENTRAL
KANSAS AND COULD STILL PRODUCE VERY HEAVY RAIN...LARGE HAIL AND
STRONG WINDS BEFORE THEY COME TO AN END EARLY IN THE AFTERNOON
TUESDAY. A FLOOD WATCH IS POSTED FOR PORTIONS OF NORTHEAST AND
EAST CENTRAL KANSAS UNTIL NOON TUESDAY.

THUNDERSTORMS ARE AGAIN POSSIBLE WEDNESDAY NIGHT. SOME MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS CHANCES
CONTINUE FRIDAY NIGHT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED TONIGHT...AND POSSIBLY EARLY
TUESDAY MORNING OVER PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS.
SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER THAN
A HALF INCH.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 5, 10:13 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 PM CDT MON JUL 5 2004

KSZ008>012-020>024-026-034>040-054>056-058-059-060900-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
1013 PM CDT MON JUL 5 2004

...SEVERE THUNDERSTORM WATCH NUMBER 572 REMAINS IN EFFECT...

THE WATCH INCLUDES THE FOLLOWING COUNTIES...

  REPUBLIC              WASHINGTON            NEMAHA
  MARSHALL              BROWN                 CLOUD
  JACKSON               CLAY                  RILEY
  POTTAWATOMIE          JEFFERSON             OTTAWA
  GEARY                 SHAWNEE               WABAUNSEE
  DICKINSON             DOUGLAS               MORRIS
  OSAGE                 LYON                  FRANKLIN
  COFFEY                ANDERSON

SOME CITIES STILL IN THE SEVERE THUNDERSTORM WATCH...

  EMPORIA               OTTAWA                ABILENE
  LAWRENCE              JUNCTION CITY         TOPEKA
  MANHATTAN             CLAY CENTER           CONCORDIA
  MARYSVILLE            HIAWATHA
Local storm report, Jul 6, 12:28 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1228 AM CDT TUE JUL 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND GST     6 N GLASCO              39.44N 97.84W
07/06/2004  65 MPH           CLOUD              KS   TRAINED SPOTTER

&&

53
Local storm report, Jul 6, 1:42 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
142 AM CDT TUE JUL 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0134 AM     FLASH FLOOD      8 SSE JAMESTOWN         39.49N 97.80W
07/06/2004                   CLOUD              KS   LAW ENFORCEMENT

            COUNTY DISPATCHER REPORTED THAT A MOTORIST WITNESSED
            WATER RUNNING OVER ROAD NEAR MACYVILLE.

&&

SMB
Local storm report, Jul 6, 2:08 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
208 AM CDT TUE JUL 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     10 ESE BENNINGTON       38.98N 97.42W
07/06/2004  68 MPH           OTTAWA             KS   TRAINED SPOTTER

            68 MPH WIND GUST MEASURED BY DAVIS DCP 2 NE NILES

&&

SMB
Local storm report, Jul 6, 2:50 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
250 AM CDT TUE JUL 06 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0246 AM     HAIL             3 N LOUISVILLE          39.29N 96.31W
07/06/2004  0.88 INCH        POTTAWATOMIE       KS   TRAINED SPOTTER

&&

SMB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:57 PM CDTSevere Thunderstorm WarningTOPCloud63 min
Jul 6, 12:50 AM CDTSevere Thunderstorm WarningTOPOttawa40 min
Jul 6, 12:55 AM CDTFlash Flood WarningTOPCloud3 hr
Jul 6, 1:51 AM CDTSevere Thunderstorm WarningTOPDickinson54 min
Jul 6, 1:58 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee62 min
Jul 6, 2:05 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Pottawatomie, Riley55 min
Jul 6, 2:27 AM CDTSevere Thunderstorm WarningTOPMorris48 min
Jul 6, 3:05 AM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee40 min
Jul 6, 3:29 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee46 min
Jul 6, 3:34 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee41 min
Jul 6, 3:55 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Jefferson50 min
Jul 6, 4:50 AM CDTFlash Flood WarningTOPDouglas, Jefferson, Shawnee3 hr

Nearby

Flash Flood Warnings in Kansas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.